# SDR SWIA200923173

- Difficulty date: November 22, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 29,526 hours, 42,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 9 INOP.  (FLT 6050)  OPERATIONAL CHECK NORMAL.
